Translator Disclaimer
2017 Contiguity relations of Lauricella's $F_D$ revisited
Yoshiaki Goto
Tohoku Math. J. (2) 69(2): 287-304 (2017). DOI: 10.2748/tmj/1498269627

Abstract

We study contiguity relations of Lauricella's hypergeometric function $F_D$, by using the twisted cohomology group and the intersection form. We derive contiguity relations from those in the twisted cohomology group and give the coefficients in these relations by the intersection numbers. Furthermore, we construct twisted cycles corresponding to a fundamental set of solutions to the system of differential equations satisfied by $F_D$, which are expressed as Laurent series. We also give the contiguity relations of these solutions.

Citation

Download Citation

Yoshiaki Goto. "Contiguity relations of Lauricella's $F_D$ revisited." Tohoku Math. J. (2) 69 (2) 287 - 304, 2017. https://doi.org/10.2748/tmj/1498269627

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1371.33027
MathSciNet: MR3682167
Digital Object Identifier: 10.2748/tmj/1498269627

Subjects:
Primary: 33C65
Secondary: 33C90

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • 2017
Back to Top